# SDR NSVA200600175

- Difficulty date: October 8, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 22,469 hours, 33,023 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AUTOFEATHER TEST FAILED, REF FLT FORM 108390.  PERFORMED AUTOFEATHER OPERATIONAL CHECKS IAW BEECH 1900 MM.  AUTOFEATHER CHECKS SATISFACTORY AT THIS TIME.
